OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.23 (1991) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4780

Title: Topics in the theory of Pettis integration
Authors: Musiał, Kazimierz
Issue Date: 1991
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Kazimierz Musiał, “Topics in the theory of Pettis integration”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 23 (1991), pp. 177-262.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
23 (1991)
URI: http://hdl.handle.net/10077/4780
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.23 (1991)

Files in This Item:

File Description SizeFormat
MusialRendMat23.pdf5.51 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.